Jul 15, 2009
I recently have taked zithromax 600mg 2 pills once a week..for the past week I have been having sever stomach aches to the point I thought I was either having a heart attack or something of the such..constipation blood in stool head aches..is the any relation to the meds and my sickness?
Response from Dr. Henry
Azithromycin often causes bloating, gas, stomach cramps in patients so interpreting those symptoms requires a complete history and examination and/or knowledge about a given patient's clinical status including HIV history and other meds in order to assess if the symptoms are likely due to the azithromycin or if some other process is going on. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
- What Are My Chances Of Getting Chlamydia From Someone Who Already Has It?
- What Antibiotics Can Be Used To Cure Chlamydia?
- Tremors Associated With Shingles
- What Is The Typical Incubation Period For Gonorrhea?
- Syphilis Rash On Arm
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.